# SDR DALA2019102706182

- Difficulty date: October 27, 2019
- Submitted: October 27, 2019
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 71,918 hours, 52,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT LIGHTS ABOVE FWD OVERWING DOORS LT AND RT SIDE INOP. REPLACED BATTERIES IN BATTERY CHARGER FOR EMERGENCY LIGHTS. CKS GOOD. (LP6641857)
